Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Bounds for turbulent transports in problems with semi-infinite fluid domains

Title data

Busse, Friedrich H.:
Bounds for turbulent transports in problems with semi-infinite fluid domains.
In: Applied Scientific Research. Vol. 51 (1993) Issue 1 . - pp. 19-24.
ISSN 0003-6994
DOI: https://doi.org/10.1007/BF01082508

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Lehrstuhl Theoretische Physik IV - Univ.-Prof. Dr. Friedrich H. Busse
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 18 Jan 2021 11:10
Last Modified: 17 May 2021 07:01
URI: https://eref.uni-bayreuth.de/id/eprint/62007